# SDR FDEA201808212136

- Difficulty date: August 21, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 71,584 hours, 25,536 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E503G2
- Part serial: 97K1998
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL,   TRIED TO ENGAGE THE THRUST TILE & IT WOULD NOT ENGAGE . ABORTED THE TAKEOFF AT 40 TO 50 KTS.  REMOVED AND REPLACED TMC, IAW AMM 22-31-01-4.
